# SDR SIMA200532510

- Difficulty date: November 15, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Engine: Allsn AE3007A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Punctured
- Location: Fr22a/23
- Part time: 15,337 hours, 15,698 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PUNCTURE ON RT FUSELAGE BETWEEN FRAMES 22A/23 AND STRINGER 15R.  PERFORMED CUT OUT OF THE SKIN TO REMOVE THE DAMAGE.  FABRICATED FILLER AND DOUBLER.  REPAIR DONE IAW SRM.  (K)
